# SDR UPS06146131

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fr79 Lbl64 Str25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MAIN CARGO COMPT FS 79 LBL64.00 SHEAR PLATE CRACKED 1.5"L AT FWD INBD AREA AT LIGHTENING HOLE AT STR 25.  REMOVED AND REPLACED SHEAR PLATE PER A300 SRM 51-40-21.
